# SDR 9719055522

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Malfunctioned
- Location: Le Flaps
- Part time: 4,244 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING  FINAL APPROACH, L/E FLAP ASSYM ANNUNCIATED.  FLIGHT CREW DECLARED AN EMERGENCY AND PERFORMED AN UNEVENTFUL  LANDING.  MAINTENANCE REMOVED AND REPLACED NR 1 FSEU.
